# SDR ARWA20061005

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 80,457 hours, 25,742 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 5646500501
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND NOSE GEAR DOOR BROKEN LINK.  REMOVED TORQUE TUBE AND BELL CRANK IN ACCORDANCE WITH M/M 32-22-2.  INSTALLED BELL CRANK AND REINSTALLED NOSE GEAR DOOR LINKAGE IN ACCORDANCE WITH M/M 32-33-2; OPERATIONAL CHECK IN ACCORDANCE WITH M/M 32-22-1 AND 32-30-0, FOUND NORMAL.
